# SDR CA020829001

- Difficulty date: August 6, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft time: 25,614 hours
- Engine: Pwa PT6A27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 252444076
- Condition: Out Of Adjust
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) - FUEL CONTROL UNIT INSTALLED IN NR 2 POSITION. - MAINTENANCE RUN, ENGINE WOULD NOT COME OFF 'MIN FLOW' OR DEVELOP POWER.  UNIT HAD BEEN OVERHAULED WITHIN 30 DAYS,  RETURNED TO OVERHAUL SHOP FOR TESTING AND REPORT.
